# SDR 4AER2021100500001

- Difficulty date: June 1, 2021
- Submitted: October 5, 2021
- Operation: General aviation
- Aircraft: N679AC
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 38,105 hours, 35,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS FOUND AT FS 755.0 + 3”-3.5”. DENT #1 AT FS 755.0 + 3.5” BETWEEN STR 26 - 27, 2.1” (L) X 1.5” (W) X .024” (D). DENT #2 AT FS 755.0 + 3.5” BETWEEN STR 25L – 26L, 2.4” (L) X 2.3” (W) X .008” (D). DENT #3 AT FS 755.0 + 3” BETWEEN STR 26 – 27, 2.4” (L) X 1.2” (W) X .022” (D). DENT #4 AT FS 755.0 + 3” BETWEEN STR 26R – 25R, 2.6” (L) X 1.4” (W) X .007” (D). PERFORMED CUTOUT BETWEEN FS755-770 MEASURING 20.00” (L) X 9.5” (W). ACCOMPLISHED DOUBLER REPAIR MEASURING 22.5” (L) X 18” (W). REF MHI RJ AVIATION REO 601R-53-00-850 REV --. ALL WORK PERFORMED AT AERSALE REPAIR STATION CRS 4AER685B.
